# SDR CJPA20160903001

- Difficulty date: September 3, 2016
- Submitted: September 8, 2016
- Operation: Air carrier
- Aircraft: N529BC
- Make and model: Lear 35A
- Aircraft serial: 471
- Aircraft time: 14,916 hours, 11,261 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 26070143
- Condition: Chafed
- Location: Hydraulic Sys
- Part time: 14,916 hours, 11,261 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON SHORT FINAL, WHEN SELECTING FLAPS 20, GEAR DOWN, GEAR WAS VERY SLOW AND FLAPS UNRESPONSIVE BUT DID INDICATE 3 GREEN.  WHEN SELECTED ANTI-SKID, OFF, PUMPED BRAKES IAW SOP, FELT GOOD PRESSURE THEN SELECTED ANTI-SKID, ON.  AT THIS TIME HYDRAULIC PRESSURE WENT BELOW NORMAL OPERATING RANGE.  BY SELECTING THE AUXILIARY PUMP ON THEY HAD FULL HYDRAULIC SYS FUNCTIONALITY AND WERE ABLE TO LAND WITH FULL USE OF FLAPS AND BRAKES BUT NO SPOILERS.  AFTER SHUTDOWN, PILOT NOTICED HYDRAULIC FLUID DRIPPING FROM AFT OF EQUIPMENT BAY ACCESS DOOR.  NO HYDRAULIC FLUID WAS VISIBLE IN SIGHT GAUGE, AT THIS TIME THE TRIP COULD NOT CONTINUE ON ITS INTENDED ROUTE.  IT WAS FOUND THAT THE MAIN HYDRAULIC PRESSURE LINE WAS CHAFED THROUGH BY RUBBING ON THE 3-WAY VALVE, AND BOTH ENGINE-DRIVEN HYDRAULIC PUMPS WERE FOUND WITH NO DAMAGED DUE TO THE SHORT TIME OF OPERATION WITH LOW FLUID.
